Previous |  Up |  Next


Title: A new iterative algorithm for solving the fictitious fluxes method problems for elliptic equations (English)
Author: Bakhvalov, N. S.
Author: Knyazev, A. V.
Language: English
Journal: Equadiff 7
Volume: Proceedings of the 7th Czechoslovak Conference on Differential Equations and Their Applications held in Prague, 1989
Issue: 1990
Pages: 225-227
Category: math
MSC: 35J25
MSC: 65N22
idZBL: Zbl 0718.65071
Date available: 2009-09-28T11:25:27Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_07-1990-1_49.pdf 228.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo